No Cover Image

Journal article 745 views

Continuous elliptic and multi-dimensional hyperbolic Darcy-flux finite-volume methods

Michael G. Edwards, Hongwen Zheng, Sadok Lamine, Mayur Pal

Computers & Fluids, Volume: 46, Issue: 1, Start page: 12

Swansea University Author: Michael G. Edwards

Full text not available from this repository: check for access using links below.

Published in: Computers & Fluids
ISSN: 0045-7930
Published: 2011
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa14282
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Engineering
Issue: 1
Start Page: 12